# SDR 371PA0051

- Difficulty date: October 8, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,518 hours, 26,624 cycles
- Engine: Ge CFM563B1
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEELBEAM HAS CORROSION AFT OF BS 540 AND COMMON TO A PREVIOUSLY INSTALLED REPAIR SPLICE.  REPAIRED IAW EA 53-257.
